Arizona, 2013Flash Flood and Heavy Rain in Arizona, July 25, 2013
July 25, 2013 · NWS PSR · 2 events in 2 counties and zones
Scattered thunderstorms developed across portions of south central Arizona during the afternoon hours on July 25th, and they produced heavy rainfall across the higher terrain areas to the north and east of Phoenix. The thunderstorms began in the early afternoon and continued to move across portions of northeast Maricopa and southern Gila county, dropping increasing amounts of rain.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Scattered thunderstorms developed across portions of south central Arizona during the afternoon hours on July 25th, and they produced heavy rainfall across the higher terrain areas to the north and east of Phoenix. The thunderstorms began in the early afternoon and continued to move across portions of northeast Maricopa and southern Gila county, dropping increasing amounts of rain. Eventually a Flash Flood Warning was issued for extreme northeast Maricopa county, as flash flooding developed along Sycamore Creek in the area around the Sunflower burn. No injuries were reported due to the flash flooding.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before the first event at Jul 25, 9:26 AM MST, 5 hours 19 minutes earlier.
Area forecast discussion, Jul 25, 9:26 AM MST, 5 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
926 AM MST THU JUL 25 2013
.SYNOPSIS...
MOIST SOUTHEASTERLY FLOW WILL KEEP A CHANCE FOR SHOWERS AND
THUNDERSTORMS IN THE FORECAST THROUGH SATURDAY...WITH THE BEST
CHANCES FOR STORMS TO BE IN THE AFTERNOONS AND EVENINGS.
SOUTHWESTERLY FLOW WILL THEN START A DRYING TREND ON SUNDAY...WHICH
IS EXPECTED TO CONTINUE THROUGH MOST OF NEXT WEEK...WITH THE MONSOON
MOISTURE BEING PUSHED OFF WELL TO OUR EAST.
&&
.DISCUSSION...
EARLY MORNING CONVECTION WITH HEAVY RAINFALL AND PLENTY OF LIGHTNING
GREETED MANY DURING THE AM COMMUTE FROM CENTRAL PHX THROUGH THE EAST
VALLEY. RAINFALL GAUGES ACROSS TEMPE AND SOUTH PHOENIX MEASURED 0.50
TO OVER 1.00 INCHES OF RAINFALL. THE OFFICIAL GAUGE AT SKY HARBOR
MEASURED 0.75 INCHES...PLACING OUR ANNUAL RAINFALL AMOUNTS ABOVE
NORMAL BY ALMOST 0.40 INCHES. SCATTERED TO NUMEROUS SHOWERS AND
ISOLATED THUNDER CONTINUE TO SPREAD WESTWARD...ESPECIALLY ACROSS
SOUTHWEST ARIZONA AND ALONG THE INTERSTATE 8 CORRIDOR OF SOUTHEAST
CALIFORNIA. PWATS ON THE TUCSON AND PHOENIX 12Z RAOBS NEARLY
IDENTICAL...1.96 AND 1.97 INCHES RESPECTIVELY WITH THAT MOISTURE
SPREADING WESTWARD WITH THE YUMA RAOB OBSERVING 1.87 INCHES. ONGOING
STORMS AND ANY ADDITIONAL DEVELOPMENT THIS AFTERNOON WILL HAVE A
PRIMARY THREAT OF HEAVY RAINFALL AND LOCALIZED FLOODING...ESPECIALLY
IF MOVING OVER AREAS THAT HAVE ALREADY RECEIVED RAINFALL.
MORNING WATER VAPOR SATELLITE LOOP CAPTURES THE SPLITTING/DIVERGENT
FLOW ACROSS THE RIM EARLIER THIS MORNING THAT SUPPORTED THIS LATEST
ROUND OF CONVECTION. PRESENCE OF THE INVERTED WAVE/TROUGH STILL
NOTED ACROSS SOUTHEASTERN ARIZONA AND IT WILL CONTINUE TO BRING
EASTERLY STEERING FLOW INTO THE ARIZONA DESERTS FOR THE AFTERNOON.
CLOUDS HAVE BEEN THINNING AND CLEARING OUT TO OUR EAST AND SOUTH
ACROSS PINAL AND GILA COUNTIES AND LOCAL HI RES FORECAST MODELS
INDICATE AFTER A FEW HOURS OF DAYTIME HEATING...ANOTHER ROUND OF
CONVECTION COULD DEVELOPMENT ACROSS THESE AREAS. UPDATES TO THE
FORECAST THIS MORNING WHERE TO EXPAND AND INTRODUCE PRECIPITATION
CHANCES AS FAR WAS AS EL CENTRO FOR THE REST OF THE LATE MORNING AND
AFTERNOON WHILE ALSO SLIGHTLY COOLING TEMPERATURES BACK ACROSS THE
AREAS THAT SAW LATE NIGHT AND EARLY MORNING STORM ACTIVITY. EVEN
WITH THE EARLY MORNING STORM ACTIVITY ACROSS PORTIONS OF THE PHX
METRO...WITH THE DIVERGENT AXIS STILL OVER THE REGION...ADDITION OF
FURTHER SHORTWAVE ENERGY FROM THE INVERTED TROUGH TO OUR SOUTH AND
ABUNDANT MOISTURE OVER THE REGION COULD SEE ANOTHER ROUND OF STORMS
POSSIBLE OVER THE ARIZONA DESERTS LATER THIS AFTERNOON.
&&
.PREVIOUS DISCUSSION /ISSUED AT 250 AM MST/PDT/...
THIS MOIST EASTERLY TO SOUTHEASTERLY FLOW IS FORECAST BY THE MODELS
TO CONTINUE INTO SATURDAY WITH EMBEDDED SHORTWAVES MOVING INTO THE
REGION. CURRENT FORECAST SOUNDINGS INDICATE THAT PWAT VALUES ACROSS
SOUTH-CENTRAL AND SOUTHWEST ARIZONA WILL RISE SLOWLY FROM THE
CURRENT VALUES THAT ARE AROUND 1.7 INCHES INTO THE 1.9-2.0 INCH
RANGE LATE TONIGHT AND FRIDAY...THEN FALL SLOWLY ON FRIDAY NIGHT AND
SATURDAY. THESE MOISTURE VALUES COMBINED WITH FORECASTED MLCAPE
VALUES IN THE 500-1000 J/KG RANGE WILL KEEP AT LEAST A LOW TO
MIDGRADE MONSOON GOING OVER THE REGION THROUGH SATURDAY...WITH THE
BEST CHANCES FOR SIGNIFICANT THUNDERSTORM ACTIVITY TO BE TONIGHT AND
ON FRIDAY...WHEN AVAILABLE MOISTURE VALUES ARE GOING TO BE GREATEST.
THE MAIN IMPACTS FROM THESE STORMS WILL BE BRIEF HEAVY DOWNPOURS AND
GUSTY OUTFLOW WINDS. THERE IS A GOOD CHANCE THAT AT LEAST ISOLATED
TO WIDELY SCATTERED STORMS WILL MAKE THEIR WAY INTO THE DESERTS OF
SOUTH-CENTRAL AND SOUTHWEST ARIZONA EACH AFTERNOON AND
EVENING...WITH THE ASSOCIATED OUTFLOWS PRODUCING SOME GUSTY WINDS
AND BLOWING DUST AS THEY MOVE IN FROM THE HIGHER TERRAIN. THE
SHOWERS AND CLOUDS ARE EXPECTED TO KEEP TEMPERATURES AT...OR BELOW
NORMAL THROUGH SATURDAY...WITH HIGHS ACROSS THE LOWER DESERTS MAINLY
IN THE 100 TO 105F RANGE.
CONFIDENCE IS NOW QUITE HIGH THAT A SIGNIFICANT DRYING TREND WILL
THEN BEGIN ON LATE SATURDAY OR SUNDAY...THEN CONTINUE THROUGH MUCH
OF NEXT WEEK. THE ECMWF...NAM...AND GFS HAVE NOW COME INTO GOOD
AGREEMENT THAT AN UPPER TROF...THAT IS NOW WELL OFF THE SOUTHERN
CALIFORNIA COAST WILL MOVE TOWARDS THE CENTRAL CA COAST ON SATURDAY
AND SUNDAY...THEN MOVE VERY SLOWLY INLAND AND INTO THE GREAT BASIN
THROUGH THE COURSE OF NEXT WEEK. THIS TROF IS EXPECTED TO BEGIN TO
TURN THE WINDS OVER THE DESERT SOUTHWEST TO A MORE SOUTHWESTERLY
DIRECTION ON SATURDAY...WITH WESTERLY TO SOUTHWESTERLY WINDS TO
PREVAIL UNTIL AT LEAST NEXT THURSDAY. THIS WESTERLY FLOW IS EXPECTED
TO ADVECT MUCH DRIER AIR INTO THE REGION...WITH PWAT VALUES FALLING
INTO THE 0.50-1.00 RANGE BY LATE SUNDAY...WITH PWAT/S REMAINING AT
THESE LOW LEVELS THROUGH MOST OF NEXT WEEK. THIS DRY INTRUSION IS
EXPECTED TO PUSH THE VAST MAJORITY OF THE MONSOON ACTIVITY OFF WELL
TO OUR EAST...INTO EXTREME EASTERN ARIZONA AND NEW MEXICO. IN SPITE
OF THESE DRIER CONDITIONS AND INCREASED SUNSHINE...TEMPERATURES ARE
EXPECTED TO BE KEPT AROUND THEIR DAILY NORMAL VALUES THROUGH THE
PERIOD AS THE UPPER TROF TO THE NORTH KEEPS 500MB HEIGHTS MAINLY AOB
594DM.
&&
.AVIATION...
SOUTH-CENTRAL ARIZONA...INCLUDING KPHX...KIWA AND KSDL...
THE MORNING SHOWERS AND THUNDERSTORMS HAVE SINCE MAINLY PUSHED WEST
OF THE METRO PHOENIX LEAVING OVERCAST MID AND HIGH CLOUDS. A TROUGH
OF LOW PRESSURE ALONG WITH THE INCREASED MOISTURE AFFECTING THE AREA
WILL LEAD FURTHER CHANCES OF SHOWERS AND STORMS LATER TODAY...BUT
MOST WILL STAY TO THE NORTH AND EAST OF THE METRO AREA. THERE WILL
STILL BE AT LEAST A SLIGHT CHANCE FOR AN EVENING THUNDERSTORM...AS
STEERING FLOW REMAINS EASTERLY.
SOUTHEAST CA AND SOUTHWEST AZ...INCLUDING KIPL AND KBLH...
COULD SEE AN ISOLATED SHOWER THROUGH THE REST OF THE MORNING HOURS
AFFECTING BOTH KIPL AND KBLH AS SHOWERS TRACK FROM EAST TO WEST
ACROSS SOUTHWEST ARIZONA INTO SOUTHEAST CALIFORNIA. CHANCES FOR
SHOWERS OR THUNDERSTORMS THROUGH THE REST OF THE DAY WILL STILL BE
RATHER SLIM BUT NOT OUT OF THE QUESTION...AS MOISTURE CONTINUES TO
INCREASE FROM THE EAST. MAINLY WE SHOULD SEE VARIABLE AMOUNTS OF MID
AND HI CLOUDS TODAY INTO TONIGHT WITH SOME HIGH BASED CU DURING THE
AFTERNOON AND EARLY EVENING. WINDS WILL FAVOR THE SOUTH AT KBLH NEXT
24 HOURS BUT GENLY BELOW 15KT...AND WILL LIKELY FAVOR THE SOUTHEAST
AT KIPL.
AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.
&&
.FIRE WEATHER...
SATURDAY THROUGH WEDNESDAY...
OVER THE WEEKEND THE UPPER HIGH WILL SHIFT A BIT TOWARDS THE EAST AS
AN AREA OF LOW PRESSURE APPROACHES THE CALIFORNIA COAST. MOISTURE
WILL START TO DECREASE FROM THE WEST BY SUNDAY EVENING. LOW GRADE
MONSOON CONDITIONS WILL BE ON TAP WITH THE BEST THREAT FOR
THUNDERSTORMS OVER HIGHER TERRAIN AREAS NORTH AND EAST OF PHOENIX.
DURING THE FIRST HALF OF NEXT WEEK...DRIER SOUTHWEST FLOW WILL
IMPACT MOST OF THE AREA...LEADING TO A CONTINUED DECREASE IN
MOISTURE FROM THE WEST...AND MINIMUM RH VALUES WILL FALL BACK INTO
THE LOW TO MID TEENS OVER MUCH OF THE LOWER DESERTS. BY NEXT TUESDAY
THE ONLY THREAT FOR THUNDER WILL BE CONFINED TO HIGHER TERRAIN AREAS
OF SOUTHERN GILA COUNTY WITH MOSTLY SUNNY SKIES DEVELOPING FROM
PHOENIX WESTWARD. HIGH TEMPERATURES DURING THE FIVE DAY PERIOD WILL
GENERALLY STAY AT NEAR SEASONAL NORMAL VALUES. NO SIGNIFICANT WINDS
ARE EXPECTED EITHER...WINDS WILL TEND TO FAVOR NORMAL DIURNAL
TENDENCIES EACH DAY WITH SOME AFTERNOON AND EARLY EVENING GUSTINESS
ESPECIALLY OVER HIGHER TERRAIN LOCATIONS.
&&
.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...NONE.
CA...NONE.
&&
VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX
DISCUSSION...NOLTE
PREVIOUS DISCUSSION...PERCHA
AVIATION...KUHLMAN
FIRE WEATHER...CB
Hazardous weather outlook, Jul 25, 4:29 AM MST, 10 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
429 AM MST THU JUL 25 2013
AZZ022-023-027-028-261130-
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
429 AM MST THU JUL 25 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH-CENTRAL ARIZONA.
.DAY ONE...TODAY AND TONIGHT.
ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY
ACROSS THE LOWER DESERTS. THE STRONGEST STORMS WILL BE CAPABLE OF
PRODUCING HEAVY RAIN AND LOCALIZED FLOODING...STRONG WIND GUSTS AND
LIGHTNING.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
WIDELY SCATTERED THUNDERSTORMS ARE FORECAST TO DEVELOP ON FRIDAY
AND SATURDAY. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING
HEAVY RAIN AND LOCALIZED FLOODING...STRONG WIND GUSTS AND LIGHTNING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
AZZ024-261130-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
429 AM MST THU JUL 25 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA.
.DAY ONE...TODAY AND TONIGHT.
SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY. THE
STRONGEST STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAIN AND
LOCALIZED FLOODING...STRONG WIND GUSTS AND LIGHTNING.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED ON FRIDAY AND
SATURDAY...BECOMING ISOLATED ON SUNDAY. STORMS WILL BE CAPABLE OF
BRIEF HEAVY RAIN...LOCALIZED FLOODING...STRONG WIND GUSTS AND
LIGHTNING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
AZZ020-021-025-026-CAZ030>033-261130-
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
429 AM MST THU JUL 25 2013 /429 AM PDT THU JUL 25 2013/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTHWEST ARIZONA...WEST-
CENTRAL ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST
CALIFORNIA.
.DAY ONE...TODAY AND TONIGHT.
ISOLATED SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY OVER THE LOWER
DESERTS OF SOUTHWEST ARIZONA. THE STRONGEST STORMS WILL BE CAPABLE OF
PRODUCING HEAVY RAIN AND LOCALIZED FLOODING...STRONG WIND GUSTS AND
LIGHTNING.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE ON FRIDAY...WITH
MOSTLY SUNNY SKIES THEN EXPECTED THROUGH THE WEEKEND...AND INTO NEXT
WEEK. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAIN
AND LOCALIZED FLOODING...STRONG WIND GUSTS AND LIGHTNING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT
WEATHER.GOV/PHOENIX
In the hours before
Special weather statement, Jul 25, 1:37 PM MST, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
137 PM MST THU JUL 25 2013
AZZ028-252100-
PINAL AZ-
137 PM MST THU JUL 25 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
NORTH CENTRAL PINAL COUNTY IN SOUTH CENTRAL ARIZONA
UNTIL 200 PM MST
AT 134 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR FLORENCE JUNCTION. THIS STORM WAS NEARLY
STATIONARY.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IMPACTED INCLUDE...
FLORENCE JUNCTION...
VERY HEAVY RAINFALL MAY CAUSE TEMPORARY PONDING ON SOME ROADS AND
MINOR FLOODING OF POOR DRAINAGE AREAS. IN HEAVY RAINFALL...SLOW DOWN
TO REDUCE THE RISK OF HYDROPLANING...AND LEAVE A SAFE DISTANCE
BETWEEN YOURSELF AND OTHER VEHICLES.
LAT...LON 3318 11144 3333 11139 3328 11124 3317 11125
TIME...MOT...LOC 2037Z 071DEG 2KT 3323 11130
KUHLMAN
Special weather statement, Jul 25, 2:25 PM MST, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
225 PM MST THU JUL 25 2013
AZZ024-028-252215-
PINAL AZ-
225 PM MST THU JUL 25 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL PINAL COUNTY IN SOUTH CENTRAL ARIZONA
UNTIL 315 PM MST
AT 216 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED THAT
A THUNDERSTORM WAS RAPIDLY DEVELOPING 7 MILES EAST OF FLORENCE...
MOVING NORTHWEST AT 40 MPH.
LOCALLY DENSE BLOWING DUST IS POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
MAGMA...
HWY AZ-79 BETWEEN FLORENCE AND FLORENCE JUNCTION
IF THIS STORM INTENSIFIES...A WARNING MAY BE NEEDED. STAY TUNED TO
NOAA WEATHER RADIO...LOCAL RADIO OR TV FOR THE LATEST UPDATES.
LAT...LON 3297 11134 3314 11154 3329 11118 3312 11112
TIME...MOT...LOC 2124Z 144DEG 35KT 3314 11132
WATERS
Heavy Rain, Gila
- When
- July 25, 2:45 PM MST to 4:30 PM MST
- Where
- Gila County, 4.03 mi WSW of Miami to 8.28 mi WSW of Inspiration
- Reported by
- Trained Spotter
- Coordinates
- 33.370, -110.930
Scattered thunderstorms developed and moved across southern Gila county during the afternoon hours on July 25th, and due to the very moist atmospheric conditions, they generated locally heavy rainfall. Rain rates reached to around 2 inches per hour at times and were sufficient to cause local flooding of area streams, washes and roads. A trained weather spotter 4 miles west of Miami measured 0.83 inches of rain in a 20 minute period ending at about 315 pm. Shortly thereafter, a Small Stream Flood Advisory was issued for southern Gila county and it was effective through 530 pm. Other storm spotters in the area reported washes running between Miami and Top of the World, due to the heavy rainfall in the area.
Flash Flood, Maricopa
- When
- July 25, 3:30 PM MST to 6:30 PM MST
- Where
- Maricopa County, 4.19 mi N of Sunflower to 7.33 mi WSW of Sunflower
- Cause
- Heavy Rain
- Reported by
- County Official
- Coordinates
- 33.930, -111.480
Scattered thunderstorms developed across portions of northeast Maricopa and southern Gila counties during the afternoon hours on July 25th. The storms continued for a few hours and dropped steadily increasing amounts of rain. Locally heavy rain occurred with the stronger storms and rainfall rates exceeded one inch per hour. Eventually, a Flash Flood Warning was issued for far northeast Maricopa county, in the area around the Sunflower burn, and south along Sycamore Creek. The warning was issued at 426 pm and continued until 630 pm. According to county officials, at 437 pm a peak flow of 1619 CFS was recorded at a stream gage along Sycamore Creek, indicating flash flooding was occurring. Fortunately, no reports of injuries or damage were received due to the flooding.
- Heavy Rain
- Rainfall totals unusual for the place and season that did not produce a flood.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Texas, July 25, 20131 death · 1 event
- Flash Flooding and Hail in New Mexico, July 25 to 26, 20133 injured · $610,000 · 0.75 in hail · 8 events
- Flash Flooding and Hail in Oklahoma, July 25 to 26, 2013$331,000 · 1.75 in hail · 12 events
- Hail and Heavy Rain in Iowa, July 25, 2013$177,000 · 1.25 in hail · 20 events
- Hail and Damaging Wind in Wisconsin, July 25, 2013$199,000 · 2.5 in hail · 10 events
- Hail and Damaging Wind in Minnesota, July 25, 2013$70,000 · 1.25 in hail · 5 events
- Flash Flooding and Hail in Arizona, July 25, 2013$30,000 · 1 in hail · 3 events
- Flash Flood and Hail in Nevada, July 25 to 28, 2013$25,000 · 0.88 in hail · 2 events
- Flash Flood and Damaging Winds in Michigan, July 25 to 26, 2013$13,000 · 55 kt wind · 7 events
- Flash Flooding in Connecticut, July 25, 20137 events
- Hail and Damaging Winds in South Carolina, July 25, 20131.75 in hail · 7 events
- Hail and Damaging Wind in Montana, July 25 to 26, 20131.75 in hail · 7 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 466659, 466650.